# SDR FDEA202306081083

- Difficulty date: June 8, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300*
- Aircraft serial: 581
- Aircraft time: 55,203 hours, 29,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Part number: A53981113201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK UTILITY AREA FLOOR STRUCTURE 1EA SUPPORT WEB FOUND CRACK AT FR79   PLUS 6" , Y-1610 REPLACED THE DAMAGE PART WITH NEW. I.A.W A300-600 SRM 51-72-10-001,PAGE.2
